MAUDE Adverse Event Report: ARTHREX, INC. PATELLA SUTPLT II STAR POLE FRAC S STRL; PLATE, FIXATION, BONE

ARTHREX, INC. PATELLA SUTPLT II STAR POLE FRAC S STRL; PLATE, FIXATION, BONE
Model Number PATELLA SUTPLT II STAR POLE FRAC S STRL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via phone that an ar-13070s-p-s patella sutureplate¿ ii had an issue.During a oris patella fracture procedure on (b)(6) 2022, when the surgeon was tamping the hooks distally into the patella, one of the distal hooks of the sutureplate bent, so the surgeon tried to grab the hook to bend it to a normal position, and while doing so, one hook on the sutureplate broke completely inside the patient, and the other hook broke partially.The surgeon was able to retrieve and remove all fragments from the patient.Another implant (same part, different unk lot number) was used to complete the procedure successfully with no impact to the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
PATELLA SUTPLT II STAR POLE FRAC S STRL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13994966
Report Number1220246-2022-04683
Device Sequence Number5310218
Product Code HRS
UDI-Device Identifier00888867279476
UDI-Public00888867279476
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberPATELLA SUTPLT II STAR POLE FRAC S STRL
Device Catalogue NumberAR-13070S-P-S
Device Lot Number2114018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Initial Report FDA Received Date04/04/2022
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown